Mathematics Faculty Articles

Title

On a Simpler Basis for the Pseudovariety EDS

Document Type

Article

Publication Date

10-2007

Publication Title

Semigroup Forum

ISSN

0037-1912

Volume

75

Issue/No.

2

First Page

477

Last Page

479

Abstract

A basis for the pseudovariety EDS which involves two distinct variables is computed. This improves upon a presently known basis for EDS that involves three distinct variables.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1007/s00233-006-0682-6

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS